MathSciNet Relay Station
MathSciNet bibliographic data
MR2223966 47D06 (34C11 34G10 47B60)
Herzog, Gerd; Kunstmann, Peer Christian Majorization of $C_0$-semigroups in ordered Banach spaces. Comment. Math. Univ. Carolin. 47 (2006), no. 1, 47–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement